# SDR ASOA201102217

- Difficulty date: November 18, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 18,756 hours, 17,580 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED STRONG ALCOHOL SMELL OR CHEMICAL ODOR COMING FROM ROW 9. EMERGENCY DECLARED AND RAN NR 1 & 2 ENGINES IAW AMM 71-00-00. OPS CHECKED BOTH PACKS ON ENGINES AND APU IAW AMM 21-50-00.  NO DEFECTS NOTED.
